# SDR CA990719026

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) VENT AVIONICS SYSTEM FAULT MESSAGE ILLUMINATED AFTER TAKEOFF.  SKIN AIR OUTLET VALVE FOUND AT FAULT AND REPLACED.
